# SDR SWIA201642770

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 34,846 hours, 29,328 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DISAGREE AFTER TAKEOFF. CONTINUED TO DESTINATION.  SWUNG GEAR AND FOUND NLG UNDER SERVICED TARGETS NOT MAKING CONTACT. SERVICED AND OPS CHECKED GOOD.
